Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How can I control giddiness due to gastric problem ?

i just came back from gastro for my gastric . its over about two weeks. but now have a problem like giddness. can u pls advise me. what shoud i do to stop my giddy pls help. thank u
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Giddiness can be due to high or low BP, dehydration, electrolyte imbalance, anemia, inner ear diseases and pregnancy.
I advice you to go for few tests to rule out the above condition like HB levels, serum electrolyte and check your BP.
Even pregnancy should be excluded, as it may be responsible for causing giddiness.
Tab vertin 8 mg twice day for 3 days. Take this treatment if it does not subside run the test and meet the physician and ENT specialist to rule out inner ear pathology.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor